Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have red spots and rashes on penis head. Taken antibiotics and Foban cream. Earlier had protected sex. STD?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
Question

Good day, i have red spots and rashes on my penile head. Last month i have protected sex and after that it grew rashes and red spots. I have consulted my GP three times and the GP gives me some antibiotics and foban cream to apply on it. To my surprise it disappear. However it came back again. The first outbreak is not itchy and after the medicine, it disappear entirely. However i had sex with my longer relationship girl friend (two years relationship), it came back again and it wouldnt go off. Hence i went to see the GP again and the GP assure me that it is not STD and i continue to apply the forban cream and it didnt fully recover however the condition is sustain and it doesnt has itchiness. However when i masturbate, the red rashes will appear and when things cool down it will become light pink and eventually back to normal. Doctor here is a couple of photos. Can you please kindly tell me that it is not STD? Thank you so much
Posted Sat, 10 Aug 2013 in Asthma and Allergy
 
 
Answered by Dr. Chakravarthy Mazumdar 4 hours later
Hi,

Thanks for your query.

I have reviewed your question, history and photos. Based on the history and the photos it is not likely an STD. It could be related to a superficial skin infection or other skin irritation. The fact that it improved with the Foban cream makes me think it's some kind of bacterial infection. I would try using the cream as directed for a week without out any sexual intercourse or other irritation. If it doesn't get better and go away you should see if they can culture anything on the lesions.

I hope this answers your questions. Please let me know if you have any additional questions.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have red spots and rashes on penis head. Taken antibiotics and Foban cream. Earlier had protected sex. STD? 40 hours later
Thanks doctor. Your answer really helps alot. Yes the rashes reduces after i applied forban cream. It is getting better now. I hope it clears asap. I appreciate your answer. Thanks sir
 
 
Answered by Dr. Chakravarthy Mazumdar 4 hours later
You are welcome. It should go away after a bit of time and not come back.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor